# SDR CALA9800044

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT SCREW HOLE IN INTERCOSTAL AT FS 720 TO 720A, BL 0.  THE INTERCOSTAL WAS REMOVED AND A NEW ONE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
